MathSciNet Relay Station
MathSciNet bibliographic data
MR470966 57C99
Kwun, Kyung Whan; Tollefson, Jeffrey L. Extending a PL involution of the interior of a compact manifold. Amer. J. Math. 99 (1977), no. 5, 995–1001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement